# SDR REXA201200098

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 7,392 hours, 5,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT IN MIDDLE OF CABIN DOESN'T EXTINGUISH.  RESET POWER.  OPS CHECK GOOD PER CRJ900 AMM 33-51-09.  OK FOR SVC.
